Accessibility navigation

Amalgamating infinite Latin squares

Hilton, A. J. W. and Wojciechowski, J. (2005) Amalgamating infinite Latin squares. Discrete Mathematics, 292 (1-3). pp. 67-81.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:5045

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation